# SDR UALA2013070204637

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 77,313 hours, 23,119 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL COMING FROM R2 DOOR.   ACCOMPLISHED EXPOXY ALUMIMUM FILLED PASTE REPAIR AT INDICATED LOCATION OF SQUEAL.  FOUND BLACK SOOT AT UPPER AFT LATCH CAM AREA AND DOOR FLUSH TOLERANCE LOW AT THAT AREA COMPARED TO OTHER 3 LATCH CAMS.  ADJUSTED THE UPPER AFT LATCH CAM IAW MM 52-11-00.
